# SDR R61A2021020900147

- Difficulty date: January 24, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 13,637 hours, 8,888 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION ON FWD FUSELAGE FLOOR STRUCTURE RH IB SEAT TRACK BEAM BETWEEN FR14 AND FR17. FWD FUSELAGE FLOOR STRUCTURE RH IB SEAT TRACK BEAM REPLACED IAW SRM 51-41-00, 51-41-01 AND 51-41-02. A/C REMAINS IN CHECK.
